| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2007;72(1): 95-99.
증례: 혈액투석으로 호전된 유지용량에서 발생한 리튬 중독 1예
윤수인, Byung Chul Kim, Soon Kil Kwon, Hye Young Kim, Sie Kyeong Kim
A case of lithium poisoning with a maintenance dose treated by hemodialysis
Su In Yoon, Byung Chul Kim, Soon Kil Kwon, Hye Young Kim, Sie Kyeong Kim
고려대학교 의과대학 내과학교실
ABSTRACT
Lithium is a commonly prescribed drug for bipolar disorder. Because of the narrow therapeutic range, lithium intoxication continues to be prevalent. Drugs that alter renal function such as ACEI, ARB, NSAIDS, and thiazide can increase the risk of chronic lithium toxicity even to stable patients. A 65-year old woman was admitted for hand tremor, cognitive impairment, and lethargy. A medical history included major depressive disorder, mitral stenosis, atrial fibrillation, and hypertension. Her prescription included lithium, quetiapine, digoxin, furosemide, and warfarin. She recently received Atacand Plus (candesartan plus thiazide) for hypertension. At the time of admission, the patient was drowsy and confused. The serum lithium level was 4.25 mEq/L. The patient received hydration. Due to neurologic complications and the degree of lithium toxicity, a total of three sessions of hemodialysis were performed, and the post-dialysis serum lithium level was 0.54 mEq/L. The neurologic symptoms recovered completely after a third dialysis session.(Korean J Med 72:95-99, 2007) Key Words : Lithium poisoning, Angiotensin-converting enzyme inhibitor, Hemodialysis
Keywords: Lithium poisoning, Angiotensin-converting enzyme inhibitor, Hemodialysis
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community